On the convex sets of probability measures

Josef Štěpán

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 1, page 73-79
  • ISSN: 0528-2195

How to cite


Štěpán, Josef. "O konvexních množinách pravděpodobnostních měr." Časopis pro pěstování matematiky 093.1 (1968): 73-79. <http://eudml.org/doc/19489>.

author = {Štěpán, Josef},
journal = {Časopis pro pěstování matematiky},
keywords = {probability theory},
language = {cze},
number = {1},
pages = {73-79},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O konvexních množinách pravděpodobnostních měr},
url = {http://eudml.org/doc/19489},
volume = {093},
year = {1968},

AU - Štěpán, Josef
TI - O konvexních množinách pravděpodobnostních měr
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 1
SP - 73
EP - 79
LA - cze
KW - probability theory
UR - http://eudml.org/doc/19489
ER -


  1. N. Dunford, J. T. Schwartz, Linear Operators I, ruský překlad Линейные операторы, Mocква 1962 (kapitola V.). (1962) Zbl0084.10402MR0216303
  2. M. Loéve, Probability Theory, ruský překlad Теория вероятностей, Mocква 1962 (kapitola II.). (1962) 
  3. Ю. В. Прохоров, Сходимость случайных процессов и предельные теоремы теории вероятностей, Теория вероятностей и ее применения 1 (1956). (1956) Zbl0995.90522

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.